| Catalog Number |
367884 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® lithium heparinn (lh) 75 usp units blood collection tubes, 1 tube exhibited closure separation on their automated instrument where the shield and stopper separated upon removal leaving the stopper in the tube.There was no health impact or consequences reported.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd received two photos for investigation.The hemogard closure has become separated from the stopper that is still attached to the tube.Additionally, a total of 100 retained samples were visually inspected and found to have the hemogard closure assembly correctly assembled and placed on the tubes, with no cocked stoppers identified.Furthermore, 10 retained samples underwent functional tests, and all were within specification limits.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: closure separation.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.